Nonzero-sum stochastic differential games with stopping times and free boundary problemsc

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

49 Scopus Citations
View graph of relations



Original languageEnglish
Pages (from-to)275-327
Journal / PublicationTransactions of the American Mathematical Society
Issue number2
Publication statusPublished - 1977
Externally publishedYes


One is given a diffusion process and two payoffs which depend on the process and on two stopping times tj, t2. Two players are to choose their respective stopping times t1? t2 so as to achieve a Nash equilibrium point. The problem whether such times exist is reduced to finding a “regular” solution (iq, of a quasi-variational inequality. Existence of a solution is established in the stationary case and, for one Space dimension, in the nonstationary case; for the latter situation, the solution is shown to be regular if the game is of zero sum. © 1977 American Mathematical Society.

Research Area(s)

  • Free boundary problem, Nash point, Nonzero-sum game, Payoff, Quasi-variational inequality, Stochastic differential equations, Stochastic differential games, Stopping time, Variational inequality, Zero-sum game, © 1977 American Mathematical Society